# SDR 9JLA2017051804389

- Difficulty date: April 26, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N732AC
- Make and model: Emb EMB-505
- Aircraft serial: 50500070
- Aircraft time: 1,867 hours, 1,073 cycles
- Engine: PW535E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 312740802
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FAULT WITH THE NR 1 ENGINE IGNITION CHANNEL A. TROUBLESHOOTING DISCOVERED A DISCREPANCY WITH THE IGNITION LEADS. COMPLIED WITH THE SERVICE BULLETIN PW500-72-30529 TO REPLACE THE IGNITION LEADS ON BOTH ENGINES. FT WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
